# SDR ASOA201201535

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERNAL DETAILED INSPECTION FOR CRACKING OF THE UPPER & LOWER WEB OF ENGINE SUPPORT BEAM BETWEEN FS 625 & FS 640, FOUND 3 CRACKS AROUND FASTENER HOLES IN UPPER WEB BETWEEN LBL 9 & RBL 9.  REPAIRED CRACK  IAW REO 601R-53-61-4490.
